Couldn't find what you looking for?

TRY OUR SEARCH!

I have had ADHD all of my life but I recently started taking adderall after not medication for many years. I did not know that a person could feel so good. I am not nervous, overly hyper, and my focus/attention/
mood has significantly improved. I take 30 mg(adderall xr) in the am and 15mg in the pm. Approxmently 1 hour prior to my pm dose I start
getting kinda nervous that I am going to return to the way I felt before I started the medication and it scares me. Is this normal? Does the drug stop working as well with time?? If you are on adderall xr please let
me know what to expect. Thank you.

Loading...

Hi!
I have had ADHD all of my life, too. I avoided taking medication for a while, and used other alternatives to control my attention. After entering college, I hoped that taking medication would bring me stability. The first four weeks were beyond amazing. The next month, it was still working just fine.. not as perfectly as the first month, but less side effects. I wondered why I had not taken medication before. I did all of my homework assignments and tasks perfectly. However, I noticed that I was a little too excited to take my next dose. Just like you, I would get nervous about returning to the way I felt before Adderall. Now I realize that was a huge warning sign.
I have only been taking Adderall for less than half of a year, and it is one of my largest regrets. I have NEVER abused my doctor's dosage (Adderall XR 20mg in the morning, and Amphetamine Salts 10mg in the evening as needed). I take one I asked my Doctor to explain the side effects to me in depth, and I thought that she did. However, Adderall is causing me to lose my hair, and I am a 20 year old female! It causes problems with blood flow and circulation, which I have experienced as a change in temp. and color. It causes problems with the skin. It has caused me severe depression and mood swings. My doctor told me that as long as I only take the dosage that she prescribed, I do not have to worry about addiction. However, even if I forget to take my medicine for a little while, I experience heavy symptoms.
The worse part is that I am scared to stop taking it. I fear heavy symptoms. Also, what will happen when school starts again? I wish I had realized how much of a long-term thing this was and decided whether I could live with these side effects forever or not. I did not know that the positive effects of Adderall would stop. I am going to discuss all of these issues when I speak with my doctor during the first week of July. If someone told me this at the beginning, I would not want to believe them either. It seems so perfect, doesn't it? Well, I should have remembered the saying "too good to be true" at least a month ago....

NO MATTER WHAT YOU DO, NEVER TAKE A LARGER DOSE THEN YOU WERE TOLD TO TAKE. I have read cases of sudden death and stroke in teens due to Adderall.

Also, if you want to reduce the beginning stages of addiction, do not take your pm medication later then 3pm and ONLY on night that are 100% crucial to you.

Good luck! Please take this seriously!! & eat a lot of fruits and veggies!
Reply

Loading...